Advanced Search
Article Contents
Article Contents

Asymptotic effects of boundary perturbations in excitable systems

Abstract Related Papers Cited by
  • A Neumann problem in the strip for the Fitzhugh Nagumo system is considered. The transformation in a non linear integral equation permits to deduce a priori estimates for the solution. A complete asymptotic analysis shows that for large $ t $ the effects of the initial data vanish while the effects of boundary disturbances $ \varphi_1 (t), $ $ \varphi_2(t) $ depend on the properties of the data. When $ \varphi_1,\,\, \varphi_2 $ are convergent for large $ t $, the solution is everywhere bounded and depends on the asymptotic values of $ \varphi_1 , $ $ \varphi_2 $. More, when $ \varphi_i \in L^1 (0,\infty) (i=1,2)$ too, the effects are vanishing.
    Mathematics Subject Classification: 44A10, 35K57, 35A08.


    \begin{equation} \\ \end{equation}
  • [1]

    L. Berg, Introduction to the Operational Calculus, North Holland Publ. Comp., 1967.


    B. Buonomo A. d Onofrio and D.Lacitignola, Modeling of pseudo-rational exemption to vaccination for SEIR diseases, J. Math. Anal. Appl., 404 (2013), 385-398.doi: 10.1016/j.jmaa.2013.02.063.


    J. R. Cannon, The One-Dimensional Heat Equation, Addison-Wesley Publishing Company, 1984.doi: 10.1017/CBO9781139086967.


    F. Capone, V. De Cataldis and R. De Luca, On the nonlinear stability of an epidemic SEIR reaction-diffusion model, Ricerche di Matematica, 62 (2013), 161-181.doi: 10.1007/s11587-013-0151-y.


    A. D'Anna, M. De Angelis and G. Fiore, Existence and uniqueness for some 3rd order dissipative problems with various boundary conditions, Acta. Appl. Math., 122 (2012), 255-267.doi: 10.1007/s10440-012-9741-z.


    M. De Angelis, On a model of superconductivity and biology, Advances and Applications in Mathematical Sciences, 7 (2010), 41-50.


    M. De Angelis, A priori estimates for excitable models, Meccanica, 48 (2013), 2491-2496.doi: 10.1007/s11012-013-9763-2.


    M. De Angelis, On exponentially shaped Josephson junctions, Acta. Appl. Math., 122 (2012), 179-189.doi: 10.1007/s10440-012-9736-9.


    M. De Angelis, Asymptotic estimates related to an integro differential equation, Nonlinear Dynamics and Systems Theory, 13 (2013), 217-228.


    M. D. Angelis and G. Fiore, Existence and uniqueness of solutions of a class of third order dissipative problems with various boundary conditions describing the Josephson effect, J. Math. Anal. Appl., 404 (2013), 477-490.doi: 10.1016/j.jmaa.2013.03.029.


    M. De Angelis and G. Fiore, Diffusion effects in a superconductive model, Communications on Pure and Applied Analysis, 13 (2014), 217-223.doi: 10.3934/cpaa.2014.13.217.


    M. De Angelis, A. Maio and E. Mazziotti, Existence and uniqueness results for a class of non linear models, in Mathematical Physics Models and Engineering Sciences (eds. Liguori, Italy), 2008, 191-202.


    M. De Angelis and P. Renno, Existence, uniqueness and a priori estimates for a non linear integro-differential equation, Ric. Mat., 57 (2008), 95-109.doi: 10.1007/s11587-008-0028-7.


    M. De Angelis and P. Renno, On the FitzHugh-Nagumo model, in WASCOM 2007 4th Conference on Waves and Stability in Continuous Media, World Sci. Publ., Hackensack, NJ, 2008, 193-198,doi: 10.1142/9789812772350_0029.


    M. De Angelis and P. Renno, On asymptotic effects of boundary perturbations in exponentially shaped Josephson junction, Acta Appl. Math.,DOI 10.1007/s10440-014-9898-8, 2014.


    J. P. Keener and J. Sneyd, Mathematical Physiology, Springer-Verlag, N.Y, 1998.


    E. M. Izhikevich, Dynamical Systems in Neuroscience: The Geometry of Excitability and Bursting, The MIT press. England, 2007.


    B. Lindner, J. Garcia-Ojalvo, A. Neiman and L. Schimansky-Geiere, Effects of noise in excitable systems, Physics Reports, 392 (2004), 321-424.doi: 10.1016/j.physrep.2003.10.015.


    J. D. Murray, Mathematical Biology, I, II, Springer-Verlag, N.Y. 2002.


    O. Nekhamkina and M. Sheintuch, Boundary-induced spatiotemporal complex patterns in excitable systems, Phys. Rev., E73 (2006), 66224-66228.doi: 10.1103/PhysRevE.73.066224.


    S. Rionero, On the stability of nonautonomous binary dynamical systems of partial differential equations, Att. Acc. Pelor. Per. (AAPP), 91 (2013).


    Alwyn C. Scott, The Nonlinear Universe: Chaos, Emergence, Life, Springer-Verlag New York, 2007,


    Alwyn C. Scott, Neuroscience A Mathematical Primer, Springer-Verlag New York, 2002.


    J. Smoller, Shock Waves and Reaction-Diffusion Equations, 2nd edition, Springer-Verlag, New York, 1994.doi: 10.1007/978-1-4612-0873-0.


    Torcicollo I., On the Dynamics of the nonlinear duopoly game, International Journal of Non-Linear Mechanics, 57 (2013), 31-38.

  • 加载中

Article Metrics

HTML views() PDF downloads(119) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint